# SDR CHQA200600063

- Difficulty date: May 17, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N834RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145696
- Aircraft time: 9,163 hours, 8,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 17828
- Condition: Discharged
- Location: Cabin
- Part time: 11,621 hours, 9,416 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND AND RIGHT HAND OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED NR 4 EMERGENCY BATTERY IAW 145 MM 33-50-04.  OPS CHECK GOOD.
